# SDR CALA2017122104563

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 77,957 hours, 19,298 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE EICAS NO EICAS MESSAGE UPON ARRIVAL. INSPECTED THE OVERWING DOORS, HANDLES, OUTSIDE DOOR FOR SECURITY. COULD NOT DUPLICATE. NO DEFECTS NOTED AND NO HISTORY. OK TO CONT REF AMM 25-65-00.
